# SDR DL73K002455

- Difficulty date: December 15, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 48,183 hours, 38,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654541039
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE WEB, DOUBLER AND UPPER CHORD OF THE LBL 24 LONGITUDINAL FLOOR SUPPORT AT FS 675.  THE CRACKS WERE  REMOVED AND THE DAMAGE REPAIRED PER ERA 396570-14AD AT HMV.
